# SDR 96ZZZX4673

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 3130001010111
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTER KNOB INOPERATIVE.
